# SDR DL757090970

- Difficulty date: May 31, 2009
- Submitted: June 12, 2009
- Operation: Air carrier
- Aircraft: N609DL
- Make and model: Boeing 757232
- Aircraft serial: 22816
- Aircraft time: 78,326 hours, 38,187 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF JAM NUT ON MID LAV PAN T- HANDLE CABLE FOUND LAV SERVICE PAN INTERNAL DOUBLER CORRODED AT STA 700 RBL 50 IN FWD PIT CP53-122-01I.  C/W AT SAA - SAT ON N/R 122605 JOB 82876050001.
